MathSciNet Relay Station
MathSciNet bibliographic data
MR1899123 (2003e:32001) 32-01 (30A10 32A70 46E99 47B38)
D'Angelo, John P. Inequalities from complex analysis. Carus Mathematical Monographs, 28. Mathematical Association of America, Washington, DC, 2002. xvi+264 pp. ISBN: 0-88385-033-8
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement